# SDR AALA971192

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT DOME NUT INSIDE STR 28L AT STA 699.  REMOVED CORROSION SRM 51-10-6. INSTALLED DOUBLER PER SRM 53-10-3, FIG 2, SHEET 3.  TST:  69,103.  CYCLES:  47,232.  (X)
